Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nervous bowel problems whitman

Posted by Luka62 on February 1, 2003, at 19:09:45

In reply to Re: nervous bowel problems, posted by whitman on February 1, 2003, at 18:57:51

> Just curious. Have any of you been taking Lamactil. I Started taking it the first part of August. Labor day weekend I got sick with what I thought was the flu. Until it didn't go away. I would get better for a few days and then bam it was back again I would be on the toilet nonstop. I couldnt eat... We thought it could be IBS but after 2 1/2 months and 20 pounds later we decided to try going off lamactil and a week later it was gone and didnt come back. So your IBS me be linked with something else.


This is the first I've heard of that! I started taking Lamictal a little over a year ago, and it was a short time later I started having bowel problems. Sometimes it was so bad I'd have to take pain medication, because my sciatic nerve was being irritated, and the pain was unbearable.
A GI doc diagnosed me with IBS this past September.
I take Hyoscyam, and Citrucel tablets, helps a little. But going off the Lamictal wouldn't be an easy choice, because it's the first real effective mood stabilizer I've ever been on.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Luka62 thread:137932
URL: http://www.dr-bob.org/babble/20030130/msgs/138806.html